How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45993
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I want to stop taking amlopodine for high blood pressure 5mg

Customer Question

I want to stop taking amlopodine for high blood pressure 5mg daily
I want to replace with nitrous oxide lozenge. I can get them online but realise I can't take both.
Do I stop taking the drug and allow it to leave my body, if so how long before I take the lozenge
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. David replied 11 months ago.

This is Dr. David

amlodipine has a long 1/2 life and will take about 6.5 days for it to get out of your body.

so you have to stop taking it for a week before you start on your lozenges.

you should talk to your GP doctor if you are thinking about changing your blood pressure medications.

best of luck to you.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 11 months ago.
I was prepared to finding a homeopath for the answer so you have saved me money for which I thank you.
I shall take your advice and visit gp at first opportunityMany thanks
Expert:  Dr. David replied 11 months ago.

you are welcome

do you see the ratings area where you can leave positive feedback?

please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com